What kind of OTC pain medication can I take with Humira? Advil is not helping and I'm allergic to?
- 16 Apr 2012 by coffman74
- 17 Apr 2012
- advil, aleve, humira, rheumatoid arthritis, pain, otc, medication
Added 17 Apr 2012:
I'm allergic to Aleve, it makes me itch intensely. I'm currently taking 3 Advil at a time 3 times a day. I've tried Tylenol arthritis but it's not helping and the dr said it wouldn't help.
I don't think all of your question came thru. Are you allergic to Aleve or Advil or does it just upset your stomach? I can't take any Nsaids at all. I took a couple of excedrin a few hours ago for a horrible headache(only thing that helps), but got severly sick to my stomach & had to take a compazine to reverse the nausea. I've been this way all my life & have a very tender tummy so I can relate a lot. Even tylenol upsets my stomach. I think you should speak with your rheumatologist if the pain is as bad as I would imagine. They should be able to keep you comfortable with other meds. I have severe osteoarthritis & Lupus so I know from what you are talking about. I have several severe conditions, & half to take oxycodone for my chrontic pain.
I hate to see anyone go down that road, but you may not have a choice left if the Nsaids all upset you or you are allergic to them. Your doctor would be your best bet as he knows all your conditions & allergies... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2010 • 3 answers
Posted 19 Apr 2011 • 2 answers
Posted 19 Jun 2012 • 2 answers
Posted 1 Oct 2014 • 2 answers
Meloxicam - I am allergic to aspirin, which means I can not take ibproufon, aleve, advil etc... Can?
Posted 6 May 2016 • 2 answers